View Single Post
cptsdwhoa
Veteran Member
 
cptsdwhoa's Avatar
cptsdwhoa One day, one step at a time
 
Member Since: Jul 2018
Location: Somewhere in the 1990s
Posts: 748
3 yr Member
441 hugs
given
Old Dec 17, 2018 at 02:55 PM
 
 
Quote:
Originally Posted by Whiskeypoet View Post
Hi Iím currently going cold turkey off Prozac and Abilify. Iím pretty much flipping out. Any thoughts or helpful ideas would be helpful.
I did stop cold turkey earlier this year and that was a BIG mistake. I HIGHLY suggest never stopping meds cold turkey. It can be SO dangerous.

In my situation...and this was only MY situation...I ended up calling the emergency room psychiatric unit to ask what I should do. They told me to go back on my meds at the doses prescribed until I could see my psychiatrist. I scheduled with her as soon as I could.

When I was ready and recovered from the horrible withdrawal I experienced I did a slow taper to get off of the meds I wanted to stop taking with the knowledge of my psychiatrist. I used this resource (it had some helpful information on coming off psych meds...PLEASE use wise judgement) Harm Reduction Guide to Coming Off Psychiatric Drugs and Withdrawal | Will Hall, MA, DiplPW

The Withdrawal Project has an A-Z list of the different withdrawal symptoms that people have experienced. I found it helpful Home Page | The Withdrawal Project

PLEASE be careful. Blessings and Shalom.
cptsdwhoa is offline   Reply With QuoteReply With Quote